# SDR Z5FA082411N546CS1

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N546CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605524
- Aircraft time: 6,045 hours, 4,383 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE LOW OIL  PRESSURE LIGHT ON DURING CRUISE.  DIVERTED AFTER DECLARING EMERGENCY.  CREW FOLLOWED EMERGENCY CHECK LIST AND LANDED WITHOUT INCIDENT.  RIGHT ENGINE IS BEING REPLACED.  OPEN
